# SDR ASOA99024

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120010
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 12008527001
- Condition: Broken
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FRAME 2 ANGLE ON LEFT ENGINE NACELLE WERE FOUND BROKEN. REMOVED AND REPLACED FRAME ANGLE ON LEFT ENGINE NACELLE. (M)
